# SDR UALA2011071503599

- Difficulty date: July 13, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 54,057 hours, 15,100 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 277
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT CREW REPORTED NO RETURN ON RADAR, COLORS ARE ERRATIC.  NO HELP WITH CHANGE OF TILT FUNCTIONS.  RDR TEST NORMAL COLOR SCREEN.  DEFERRED PER SAMC.  FLT CREW COMPLIED WITH MEL 3443D.  REPLACED WX TRANSCEIVER, TESTED OK.  OPERATED WITH NORMAL RETURNS AND COLOR.  REPLACED WX RADAR XCVR DUE TO OVERHEATED CONDITION UPON ARVL LAX, COOLING FAN AT FAULT. MR43527-89 OFF, MR43527-297 ON.  FOUND COOLING FAN INSTALLED WITH LEADS SHORTED OUT TO GROUND.  THIS FRIED THE NEWLY INSTALLED TRANSCEIVER.  INSTALLED NEW FAN AND OLD TRANSCEIVER MR43527-89. TESTED GOOD PER MM.
